# SDR IPXA3M77460

- Difficulty date: February 14, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 715  L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FRAME IS DENTED IN MAIN CABIN AT BS 715 JUST ABOVE L12R.     REPAIRED ZEE FRAME IAW EA 011-5310-01 -50073-A REV I/R AND EO MD11-5310-50073-A.
